# SDR MWEA981045

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 5912437
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP TRUNNION FITTING DOUBLER WAS FOUND CRACKED.  REMOVED CRACKED AREA AND INSTALLED AERODYNAMIC FILLER.
